# SDR CA150611007

- Difficulty date: May 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 11,033 hours
- Engine: Lyc O320D2J
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Malfunctioned
- Location: Engine
- Part time: 490 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO WOULD NOT TIME PROPERLY AT 490 HRS TTSN.  SUSPECT CARBON TRACKING OR OTHER INTERNAL FAILURE.
